# SDR ASOA2016072515236

- Difficulty date: July 25, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 20,855 hours, 13,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CABIN SEAT TRACK SEGEMNT BS 374 - 485 CORRODED AT SEVERAL AREAS.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801 A07, AND AMM 53-00-49-400-801 A07.
